Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What is the cause of severe joint pain and swelling post medical abortion ?

hello, i m suffering from severe joint pains and swelling specially in the wrist ,knuckles, finger joints,toes etc.,i had an abortion through medication on 4th of feb 2012.i was 9weeks pregnant.can you please help me figure out what is the reason for this.plz let let me know the treatment for this.thank you..
Asked On : Fri, 23 Mar 2012
Answers:  2 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
welcome to HCM. after abortion you have taken medicine for weks. please take anti allergic medicine. if it dont help please go for bloof uriac acid and rh factor thank. you.
Answered: Fri, 23 Mar 2012
  User's Response
thank you for the inquiry.

have you done any blood test to find out the reason. it can be due to arthritis or elevated uric acid.

you may try the following medicines

1.murivenna +karpooradi oil -apply over the area for 45 mts before shower

2.shower in hot water

3.balaristam 25ml twice daily after food
Answered: Fri, 23 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor